Ohio, 2004Flooding in Ohio, June 25, 2004
June 25, 2004 · NWS ILN · 2 events in 1 county or zone
2 flood, as filed by the National Weather Service.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 25, 9:40 AM EST, 4 hours 7 minutes earlier.
Area forecast discussion, Jun 25, 9:40 AM EST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1040 AM EDT FRI JUN 25 2004
.DISCUSSION...
SFC BOUNDARY WAS LOCATED FROM MD...INTO W VA...NRN KY...THEN INTO
ARKANSAS. THIS BOUNDARY WILL MOVE LITTLE THROUGH THE AFTN HOURS.
NEW 12Z ETA NOW TRICKLING IN. BEST SFC TO 925 MB CONVERGENCE FCST
FROM JUST SOUTH OF COLUMBUS TO EVANSVILLE. HOWEVER..UPR LVL
SUPPORT...IN THE FORM OF A S/WV AND UPPER LEVEL JET...IS FCST TO BE
LOCATED ACRS THE SERN CWFA. THIS IS WHERE THE AIR WILL BE MOST
UNSTABLE...LOCATED NEAR THE FRONTAL BOUNDARY. THUS...WILL PLACE THE
HIGHEST POPS HERE. 850 MB POST FRONTAL CONVERGENCE ACRS THE NRN
CWFA SHOULD CONTINUE TO WEAKEN INTO THE AFTN HOURS...AND THUS EXPECT
PCPN TO END HERE. TEMPS TRICKY TODAY DUE TO CLOUD COVER...AND WILL
DO SOME MINOR TWEAKS.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.
OH...NONE.
&&
Hazardous weather outlook, Jun 25, 3:31 AM EST, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
431 AM EDT FRI JUN 25 2004
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-251100-
ADAMS OH-AUGLAIZE OH-BOONE KY-BRACKEN KY-BROWN OH-BUTLER OH-
CAMPBELL KY-CARROLL KY-CHAMPAIGN OH-CLARK OH-CLERMONT OH-CLINTON OH-
DARKE OH-DEARBORN IN-DELAWARE OH-FAIRFIELD OH-FAYETTE OH-FAYETTE IN-
FRANKLIN OH-FRANKLIN IN-GALLATIN KY-GRANT KY-GREENE OH-HAMILTON OH-
HARDIN OH-HIGHLAND OH-HOCKING OH-KENTON KY-LEWIS KY-LICKING OH-
LOGAN OH-MADISON OH-MASON KY-MERCER OH-MIAMI OH-MONTGOMERY OH-
OHIO IN-OWEN KY-PENDLETON KY-PICKAWAY OH-PIKE OH-PREBLE OH-RIPLEY IN-
ROBERTSON KY-ROSS OH-SCIOTO OH-SHELBY OH-SWITZERLAND IN-UNION OH-
UNION IN-WARREN OH-WAYNE IN-
505 AM EDT FRI JUN 25 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN INDIANA...NORTHERN
KENTUCKY AND THE SOUTHWEST QUARTER OF OHIO.
.DAY ONE...TODAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
Flood, Adams
- When
- June 25, 1:47 PM EST to 1:50 PM EST
- Where
- Adams forecast zone
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
Several roads were flooded near Manchester after a slow moving thunderstorm dropped two to three inches of rain.
Flood, Adams
- When
- June 25, 2:00 PM EST to 3:30 PM EST
- Where
- Adams forecast zone
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
Several roads were flooded near Manchester after a slow moving thunderstorm dropped two to three inches of rain.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Wind in Texas, June 25, 2004$200,000 · 52 kt wind · 3 events
- Tornadoes and Damaging Winds in Virginia, June 25, 2004$23,000 · F1 · 10 events
- Flood in Alaska, June 25 to 26, 2004$100,000 · 1 event
- Lightning Strike in Florida, June 25, 2004$100,000 · 1 event
- Tornado in Idaho, June 25, 2004$100,000 · F0 · 1 event
- Flash Flood in South Carolina, June 25 to 26, 2004$100,000 · 1 event
- Flash Flooding and Damaging Wind in Texas, June 25, 2004$30,000 · 60 kt wind · 4 events
- Flooding in West Virginia, June 25, 2004$25,000 · 2 events
- Hail and Damaging Wind in Idaho, June 25, 2004$25,000 · 60 kt wind · 2 events
- Damaging Winds in Georgia, June 25, 2004$22,000 · 50 kt wind · 5 events
- Damaging Winds in South Carolina, June 25, 200460 kt wind · 10 events
- Flash Flooding and Hail in New York, June 25, 20041 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5410045, 5410046.